MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ONCOZENE; EMBOLIC DEVICE

BOSTON SCIENTIFIC CORPORATION ONCOZENE; EMBOLIC DEVICE
Model Number 83905
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Necrosis (1971)
Date of Event 12/23/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported necrosis occurred.Oncozene microspheres were selected to treat hepatocellular carcinoma (hcc) on (b)(6) 2020.There were no device performance issues.A follow-up ct scan on (b)(6) 2020 showed extensive necrosis and infarction to the right lobe.

Brand Name
ONCOZENE
Common Device Name
EMBOLIC DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11372880
Report Number2134265-2021-02245
Device Sequence Number3773786
Product Code KRD
UDI-Device Identifier08714729942009
UDI-Public08714729942009
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141209
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/26/2021
Device Model Number83905
Device Catalogue Number83905
Device Lot Number0023650355
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2021
Initial Report FDA Received Date02/24/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR